# SDR JJBA20211222030

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 43,990 hours, 34,419 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 92185A010200
- Part serial: 348
- Condition: Inoperative
- Part time: 6,274 hours, 5,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION FAIL ON TAKE OFF. NO EICAS MESSAGE. R&R PRESSURIZATION CONTROLLER. OPS CHECK GOOD.
